# SDR DL777060344

- Difficulty date: May 1, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N860DA
- Make and model: Boeing 777232
- Aircraft serial: 29951
- Aircraft time: 29,665 hours, 5,280 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Electrical
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ELEC STBY SYS STATUS MSG RE-OCCURRED AT CRUISE ALT.  AFTER LANDING ELEC STBY SYS EICAS MSG APPEARED W/NUMEROUS STATUS MSGS FOUND LOW INSULATION VALUE ON CABLE BETWEEN ELMS 310 31016 PIN 13.  STBY PWR SW 5671 PIN 9 DISCONNECTED D4753 FAULT WAS ON ELMS UNIT SIDE.  RECONNECTED 4753.  DISCONNECTED D4828.  FOUND PINS PUSHED BACK.  RESEATED SAME.  REFITTED PLUG.  CABLE INSULATION NOW GOOD.  RAN ENGINES CARRIED OUT TAXI TEST.  NO FAULTS ON STBY ELEC SYS OK FOR SERVICE.
